Dip following chemotherapy for acute lymphocytic leukemia

Lawrence S. Frankel, Alberto Ayala, Fred M. Atkins, Carlos W.M. Bedrossian, Gordon P. Flake

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A 6-yr-old male with a 2-year history of acute lymphocytic leukemia presented with insidious onset of chronic respiratory disease. In the process of evaluating the patient for an opportunistic infection, a lung biopsy was performed. The diagnosis of desquamative interstitial pneumonia (DIP) was made. This paper considers the occurrence of DIP in children as discussed in the world literature. The diagnosis of DIP in a patient with immunosuppression secondary to drug therapy for leukemia is advanced as another etiology for this nonspecific pulmonary reaction.

Original languageEnglish (US)
Pages (from-to)103-109
Number of pages7
JournalAmerican Journal of Pediatric Hematology/Oncology
Volume2
Issue number2
StatePublished - 1980

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Hematology
  • Oncology

Fingerprint Dive into the research topics of 'Dip following chemotherapy for acute lymphocytic leukemia'. Together they form a unique fingerprint.

Cite this